Journal of Symbolic Logic

Review: Dimiter G. Skordev, Computability in Combinatory Spaces. An Algebraic Generalization of Abstract First Order Computability

Dag Normann

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 2 (1995), 695-696.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744770

JSTOR
links.jstor.org

Citation

Normann, Dag. Review: Dimiter G. Skordev, Computability in Combinatory Spaces. An Algebraic Generalization of Abstract First Order Computability. J. Symbolic Logic 60 (1995), no. 2, 695--696. https://projecteuclid.org/euclid.jsl/1183744770


Export citation